Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taken antibiotics for bronchitis. Now blocked ears but no pain

Hi I have had bronchitis for 4 weeks now and have had a course of antibiotics which didn t work. Now the doctor said I have a bad viral infection and I should rest , but I have had the same symptoms for 4 weeks now and last week both my ears are block and I can hear properly . I have tried taking a deep breath and blowing with nose pinched and mouth close but doesn t work. I m stressed because my symptoms are not improving at all and I still have block ears- however they don t hurt so I doubt there any infection- please offer some advice -
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
I have gone through your query.
It suggests that you are suffering from the Eustachian tube dysfunction.
You may take ---
1. Nasal decongestant.
2. Systemic decongestant.
3. Nasal steroid.
4. Steam inhalation 5 times a day.
5. Chew gum contain Xylitol.
Consult your ENT specialist for better diagnosis and management.

Wish you good health
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor